# SDR IPXA2019020138496

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 62,939 hours, 17,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR (L1) PNEUMATIC BOTTLE LOW.SERVICED L1 DOOR PNEUMATIC STORAGE SYS RESERVIOR IAW AMM 12-25-04-600-801. THIS CLEARS M660786
